MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT, ENFIT, 24 FR-PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT, ENFIT, 24 FR-PULL; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 8180-20
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Laceration(s) of Esophagus (2398)
Type of Reportable Event Serious Injury
Event or Problem Description
Avanos medical received a single report that referenced four different incidences, which were associated with separate units, involving four different events.This is the fourth of four reports.Refer to 3006646024-2024-00026 for the first event.Refer to 3006646024-2024-00027 for the second event.Refer to 3006646024-2024-00028 for the third event.It was reported during an esophagogastroduodenoscopy (egd) with placement of peg tube, there was an esophageal superficial tear visualized after pulling the peg tube over the guidewire.The physician had to place a clip to close the mucosal tear.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi number are in-progress.All information reasonably known as of 19-sep-2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC SAFETY PERCUTANEOUS ENDOSCOPIC GASTROSTOMY PEG KIT, ENFIT, 24 FR-PULL
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT, INC.
6620 s. memorial place, suite 100
tucson AZ 85756
Manufacturer Contact
ujjal chakravartty
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key20260608
Report Number3006646024-2024-00029
Device Sequence Number7896856
Product Code KNT
UDI-Device Identifier00350770445991
UDI-Public(01)00350770445991
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8180-20
Device Catalogue Number8180-20
Device Lot Number30297186
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown